# SDR 98ZZZX2417

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PR
- Make and model: Boeing 737-49R
- Aircraft serial: 28881
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: BACB30NF419
- Condition: Misinstalled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER BOEING TELEX M-7200-98-01560, 5-5-98, PRO AIR ELECTED TO ACCOMPLISH A ONE-TIME INSP OF THE HORIZ STAB/ELEVATOR ATTACH FITTINGS TO IDENTIFY ANY FASTENERS INSTALLED DURING MANUFACTURING THAT HAD INCORRECT GRIP LENGTH.  AS A RESULT OF THIS INSP, ALL 20 FASTENERS ON SUBJECT ACFT WERE BACB30NF4-19, AND WERE NOT OF ACCEPTABLE GRIP LENGTH, IN ADDITION TO BEING OUT OF CONFIGURATION PER BOEING/PRR IPC 55-50-00-08.  CORRECTIVE ACTION TAKEN TO REPLACE ALL FASTENERS WITH CORRECT P/N BACB30NF4-21 PER TELEX METER AND IPC55-50-00-08.  NO LOOSE OR MISSING FASTENERS FOUND DURING ACCOMPLISHMENT OF TASK.  COMP P/N 69-56027-1, P/N 69-562073.
